Top Brand Choice
Deep Relief Gel
Deep Relief Ibuprofen Gel Use and Descriptions:
Deep Relief Ibuprofen Gel
Ibuprofen Gel is a non-greasy gel which comes with menthol fragrance. It belongs to the non-steroidal anti-inflammatory (NSAIDs) drugs. It is a combination of Ibuprofen and Levomenthol. Ibuprofen is an anti-inflammatory agent that reduces pain and inflammation. Levomenthol has that cooling effect that soothes away the pain. Ibuprofen Gel is recommended to alleviate the symptoms of back pain, rheumatic pain, muscular aches and pain, sprains, strains, sports injuries, arthritic pain, lumbago, frostbites and swellings associated with minor injuries and sprains. It is easily absorbed through the skin and is a powerful pain reliever, reducing inflammation and swelling.
Ibuprofen gel is easily available at Canada Pharmacy.
The ingredients are:
- Ibuprofen 5% w/w (50mg)
- Propylene glycol
Ibuprofen gel is recommended for adults and children above 14 years old. About 15mm to 35mm of the gel is squeezed out of the tube onto the affected area. Replace the lid. Then gently massage the gel into the affected area, softly rubbing it in till all is absorbed. At the time of applying the Ibuprofen gel, the patient might experience some warming sensation at the affected site. Immediately after application, wash your hands, unless it’s the hands that are being treated. Use Ibuprofen 3 times a day and no more.
It is important that the Ibuprofen gel is kept out of the reach of the children. Before applying, there should be no allergic patches present in the affected area. Take care that there is no broken skin present on or near the affected area. Do not cover your skin with bandages, plasters or any dressings after applying Ibuprofen gel. Ibuprofen gel is only meant for external use.
Consult your doctor before starting your treatment with Ibuprofen gel. These conditions include;
- Kidney problem
- Allergy to Ibuprofen
- Any broken or infected skin or mucous membrane
Every medicine has side effects, even those drugs which are claimed to be very safe and mild. A doctor must be consulted if side effects start to appear. Ibuprofen gel side effects include;
- Unexplained wheezing
- Shortness of breath
- Blisters or rash on the skin
- Itching, redness or bruising of the skin
- Swelling of the face
Product Code: 11437
What is a Generic Drug?
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.